A member asked:

10 wks pregnant doc gave me unisom for nausea which makes me very sleepy. i sleep for 16-17 hrs/day. is it healthy for fetus? please sugest alternativ

A doctor has provided 1 answer
Dr. Jeffrey Juchau answered

Specializes in Family Medicine

I often have my patients take 1/2 or even 1/4 of a pill with vitamin b6. This causes less drowsiness. If it still makes you this drowsy you should take to your doctor about other things, it is nor unhealthy to sleep, you just don't get anything done.

Answered Oct 4, 2014

3.7k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...